# SDR UIEA2017110602177

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,061 hours, 9,936 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER START.  PERFORMED APU ECU BITE IAW AMM 49-61-05. NO FAULTS NOTED PERFORMED OPERATIONAL CHECK IAW AMM 49-11-00, OPS CHECKED GOOD.
